# SDR AALA202203083095

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,201 hours, 16,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1R SLIDE PRESSURE CAUTION ANNUNCIATION ON FORWARD CABIN PANEL. SERVICED 1R DOOR DAMPER ADD EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
